I had 6 vials of Sculptra over the period of a year, results were great with no side effects, I had a top up 2 years later with a different consultant and have had a terrible outcome, my skin felt as if it was fluttering inside and almost as if something was crawling over it, then large trace lines of Sculptra appeared, I had my nose to mouth lines injected and have found twelve lumps and follow the full line from nose to mouth my consultant told me this felt normal I disagree, any suggestions?
Is It Possible to Have a Reaction After Several Sculptra Treatments?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
It is difficult to make an assessment without seeing you. The results of Sculptra are very dependent upon technique. It is best to see an experienced injector.
Sculptra can cause lumps. and it can cause lumps at any time after the injection, regardless of the number of times it has been injected in the past. it is a technique dependent procedure and depending upon who is doing it for you u can get varying results.
It's difficult to give you precise advice without seeing you and evaluating the issue you're having. Sculptra is frequently used to treat the folds and lines between the nose and mouth (nasolabial area). There are differences in the technique of injecting Sculptra that can decrease the risk of getting any lumps. If these develop, they can be visible and palpable, or not visible but palpable. Lumps (papules,) when they occur following a Sculptra treatment, normally take some time to develop. In many cases these papules will go away by themselves with time. Sometimes there are other treatments which can be done to try and make them go away faster. If the treatment was just recently done, it's also possible that the issue may be from the trauma of the needle during the injection. If this is the case, it should resolve quickly. I would say however, that it would not be usual to have multiple lumps after the treatment.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.